AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Fractional Dimensions and Bounded Fractional Forms
Ron C. Blei

Memoirs of the American Mathematical Society
1985; 70 pp; softcover
Volume: 57
ISBN-10: 0-8218-2332-9
ISBN-13: 978-0-8218-2332-3
List Price: US$21
Individual Members: US$12.60
Institutional Members: US$16.80
Order Code: MEMO/57/331
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia